MathSciNet Relay Station
MathSciNet bibliographic data
MR650115 58F05
García, Pedro L. Gauge algebras, curvature and symplectic structure. J. Differential Geometry 12 (1977), no. 2, 209–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement